Saw my Dr. today and was given a starter pack for viibryd and have been on cymbalita for over 3ys 90mg He said to just stop the cymbalta and start the starter pack in the am, still not sure what I should do.
9 Apr 2013
UUUM, if you just stop the Cymbalta at 90mgs especially, you'll be feeling discomfort within a couple of days and then be going through the start-up side effects of the Viibryd, too. I get irritated when doctors don't understand the medication they prescribe. Anyway, I would taper down the Cymbalta and then start the Viibryd, but I am not a doc.
10 Apr 2013
Please contact your pharmacy and ask the pharmacist how to go from one med to the other. There is an interaction listed for the two drugs.
Hopefully your pharmacist is up-to-date on the problems with discontinuing Cymbalta as it is has alot of side effects when you stop taking it. I know the FDA warns against abrupt discontinuation of Cymbalta.
I recently stopped taking it and even with tapering it was not pleasant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just prescribed viibryd an havnt took it yet because Im weenning off cymbalta ,how ever I don?
i am a deprssed person they say i guess there right i hav been taking cymbalta for 1 year now and i also take suboxone i choos to get on suboxone ...
1 answer • 8 Oct 2011
. After battling years of depression and living through every depression med and all there evil effects. I have finally crawled out of that dark ...
4 answers • 24 Mar 2012
Will Viibryd work well with Xanax, Wellbutrin XL (Generic) and Lamictal.? I am seeing my Doctor this Friday, and will appreciate your imput. Also, ...
2 answers • 22 Oct 2012
I'm on viibryd 40mg and previously taken 150mg Amitriptilline (Elavil), then DC because it stopped working, went to Ambien, it worked 3 days shy ...
1 answer • 13 Jun 2013
I have been taking viibryd for about 4 months now and have liked the depression/anxiety positive side effects more than previous Zoloft, lexapro, ...
3 answers • 22 Dec 2013